Georgia, 2010Hail and Damaging Winds in Georgia, June 19, 2010
June 19, 2010 · NWS FFC · 12 events in 8 counties and zones
An upper-level short wave was moving through the Ohio and Tennessee Valley around a broad upper ridge centered across Texas. A cold front was moving slowly south through the Ohio Valley and mid-Atlantic region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $3.2 million
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper-level short wave was moving through the Ohio and Tennessee Valley around a broad upper ridge centered across Texas. A cold front was moving slowly south through the Ohio Valley and mid-Atlantic region. With a warm, humid, unstable air mass remaining across Georgia, scattered to numerous showers and thunderstorms developed during the afternoon and evening hours. Thunderstorms were most numerous across north and west Georgia where the upper-level support was slightly better. Several of the storms became severe and produced damaging downburst winds. A couple of the storms also produced large golf ball-sized hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 19, 10:46 AM EST, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 19, 10:46 AM EST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 AM EDT SAT JUN 19 2010
.UPDATE...
MID/UPPER LEVEL SHORTWAVE TROUGH ASSOCIATED WITH REMNANTS OF
YESTERDAYS MCS' OVER THE CENTRAL U.S. MOVING INTO ERN KY/TN AND NRN
AL/MS THIS MORNING. CONVECTION JUST TO OUR NORTHWEST IS QUITE ROBUST
FOR THIS EARLY IN THE DAY. 12Z FFC SOUNDING SHOWS THE LAYER BETWEEN
750 MB AND THE SFC HAS MOISTENED OVER THE LAST 12-24 HRS. H7-H5
TEMPS ARE A COUPLE DEGREES WARMER THAN AT OHX AND BMX THIS
MORNING...HOWEVER EXPECT THOSE MID-LEVEL TEMPS TO COOL SOME AS THE
DISTURBANCE APPROACHES FROM THE NORTHWEST THIS AFTERNOON.
THUS...BOOSTED POPS HIGHER INTO THE CHANCE/SCATTERED CATEGORY IN THE
NORTHWEST INITIALLY THIS MORNING WITH STORMS BECOMING A BIT MORE
RANDOMLY DISTRIBUTED ACROSS NORTH AND CENTRAL GA BY AFTERNOON.
UPDATED FORECASTS/GRIDS HAVE BEEN SENT.
RRH
&&
.PREV DISCUSSION... /ISSUED 510 AM EDT SAT JUN 19 2010/
SHORT TERM /TODAY THROUGH MONDAY/...
UPPER RIDGE REMAINS CENTERED OVER THE NORTHWEST GULF THROUGH THE
SHORT TERM...WITH STRONGER SHORT WAVES PASSING TO OUR NORTH OVER
THE TOP OF THE RIDGE. ALTHOUGH DYNAMICS REMAIN WEAK ACROSS OUR
AREA...WARM HUMID AIR AND MODERATE INSTABILITY SHOULD TRIGGER A
FEW THUNDERSTORMS MAINLY DURING THE AFTERNOONS AND EVENINGS.
MODELS HINT AT A BOUNDARY REMAINING ACROSS THE NORTH AND THIS MAY
PUT BETTER CHANCES FOR CONVECTION OVER THE CENTRAL ZONES. HAVE
BASICALLY KEPT NEAR 20 PERCENT NORTH AND AROUND 30 PERCENT CENTRAL
FOR THE SHORT TERM. MAX TEMPERATURES REMAINING IN THE 90S...BUT
MAV LOOKS A BIT TOO WARM SO HAVE CUT HIGHS BACK A COUPLE OF
DEGREES MOST PLACES.
LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
CONTINUED RIDGING OVER THE SOUTHEAST THROUGH THE LONG TERM...WITH
SEVERAL SHORT WAVES MOVING TO OUR NORTH THROUGH THE OHIO VALLEY. A
MOSTLY DIURNAL PATTERN OF CONVECTION STILL LOOKS OKAY WITH CLOSE
TO PERSISTENCE FOR TEMPERATURES.
AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE MAJORITY OF THE
FORECAST AREA THROUGH MOST OF THIS FORECAST PERIOD. SCATTERED AREAS
OF MVFR VISIBILITIES ARE EXPECTED THROUGH 14Z...AND AGAIN AFTER 09Z
SUNDAY MORNING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED AGAIN TODAY...MAINLY BETWEEN 18Z AND 02Z. WINDS WILL REMAIN
GENERALLY EASTERLY IN DIRECTION AT 10 KTS OR LESS...EXCEPT IN AND
NEAR CONVECTIVE ACTIVITY.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 94 68 95 69 95 / 30 10 20 10 20
ATLANTA 92 73 94 73 93 / 30 10 20 10 20
BLAIRSVILLE 89 65 90 63 88 / 30 10 20 10 20
CARTERSVILLE 92 66 93 66 93 / 40 10 20 10 20
COLUMBUS 95 74 96 73 93 / 30 10 20 10 20
GAINESVILLE 92 71 94 71 94 / 30 10 20 10 20
MACON 95 69 96 70 95 / 30 10 20 10 20
ROME 92 68 95 67 94 / 40 10 20 10 20
PEACHTREE CITY 93 66 93 67 93 / 30 10 20 10 20
VIDALIA 96 72 97 74 95 / 50 20 30 20 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 19, 10:25 AM EST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EDT SAT JUN 19 2010
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1125 AM EDT SAT JUN 19 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.
.SYNOPSIS...
A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE GULF OF
MEXICO WILL PERSIST OVER THE STATE THROUGH TONIGHT.
.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE
FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY RAIN...GUSTY WINDS AND
SMALL HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. THE BEST
CHANCE FOR THUNDERSTORMS WILL BE BETWEEN 2 PM AND 9 PM.
.DISCUSSION...
THE STRONG UPPER LEVEL RIDGE AND ONLY MODERATE INSTABILITY OVER NORTH
AND CENTRAL GEORGIA WILL AID THUNDERSTORM DEVELOPMENT ALONG THE
REMNANTS OF A MESOSCALE CONVECTIVE SYSTEM WHICH WILL PUSH THROUGH
THE FORECAST AREA THROUGH THIS AFTERNOON. CAPE IS EXPECTED TO BE IN
THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 19, 11:06 AM EST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1206 PM EDT SAT JUN 19 2010
GAZ001>004-191630-
1206 PM EDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DADE...
WALKER...WHITFIELD AND CATOOSA COUNTIES UNTIL 1230 PM EDT...
AT 1202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROSSVILLE TO STEPHENSVILLE...MOVING
SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DADE...WALKER...WHITFIELD AND CATOOSA COUNTIES THROUGH 1230 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HOOKER...
MORGANVILLE...STEPHENSVILLE...WILDWOOD...NEW ENGLAND...TRENTON...
LOOKOUT MOUNTAIN...CHATTANOOGA VALLEY...ROSSVILLE...CLOUDLAND CANYON
STATE PARK...FAIRVIEW...RISING FAWN...FORT OGLETHORPE...LAKEVIEW AND
CHICKAMAUGA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jun 19, 11:24 AM EST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1224 PM EDT SAT JUN 19 2010
GAZ002>004-191715-
1224 PM EDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN WALKER...WHITFIELD AND CATOOSA COUNTIES UNTIL 115 PM
EDT...
AT 1220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES NORTH OF COHUTTA TO CHICKAMAUGA...
MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WALKER...
WHITFIELD AND CATOOSA COUNTIES THROUGH 115 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE INDIAN SPRINGS...FORT OGLETHORPE...
LAKEVIEW...CHICKAMAUGA...FAIRVIEW...ROSSVILLE...BOYNTON...
GRAYSVILLE...BLUE SPRING...ROCK SPRING...NOBLE...RINGGOLD...SALEM...
BEAUMONT AND COHUTTA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Jun 19, 12:14 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
114 PM EDT SAT JUN 19 2010
GAZ002-011-012-019-191800-
114 PM EDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 40 MPH
WINDS IN FLOYD...CHATTOOGA...GORDON AND WALKER COUNTIES UNTIL 200 PM
EDT...
AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VILLANOW TO CLOUDLAND...MOVING SOUTHEAST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS FLOYD...
CHATTOOGA...GORDON AND WALKER COUNTIES THROUGH 200 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MENLO...CLOUDLAND...
VILLANOW...NAOMI...CENTER POST...SUTTLES MILL...TRION...BERRYTON...
SUMMERVILLE...SUBLIGNA...JAMES H. FLOYD STATE PARK...LAKE MARVIN...
RESACA...SUGAR VALLEY AND TIDINGS. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 19, 12:37 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG 3 N DALTON 34.81N 84.97W
06/19/2010 WHITFIELD GA COUNTY OFFICIAL
TREE DOWN ALONG WARING RD. REPORT RELAYED VIA WHITFIELD
COUNTY 911 CENTER.
&&
HANDELSpecial weather statement, Jun 19, 12:56 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 PM EDT SAT JUN 19 2010
GAZ011-012-019-020-191845-
156 PM EDT SAT JUN 19 2010
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 40 MPH
WINDS IN BARTOW...FLOYD...CHATTOOGA AND GORDON COUNTIES UNTIL 245 PM
EDT...
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CALHOUN TO TIDINGS...MOVING SOUTHEAST AT 20
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BARTOW...
FLOYD...CHATTOOGA AND GORDON COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OOSTANAULA...CALHOUN...
EVERETT SPRINGS...TIDINGS...JAMES H. FLOYD STATE PARK...
SONORAVILLE...PLAINVILLE...ARMUCHEE...FOLSOM...ADAIRSVILLE...
PINSON...SHANNON...PINE LOG...ROME AND WHITE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Event by event
7 thunderstorm wind, 3 hail, 2 lightning. Local standard time, as filed.
Thunderstorm Wind, Bartow
- When
- June 19, 1:30 PM EST to 1:45 PM EST
- Where
- Bartow County, 4 mi SW of Kingston to Emerson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 34.189, -84.999
The public reported that the tin roof was partially lifted off a pole barn. One large tree was down and a swing set was blown over.
Hail, Bartow
- When
- June 19, 1:33 PM EST to 1:50 PM EST
- Where
- Bartow County, Cartersville to 2.8 mi SE of Emerson
- Measured
- 1.75 in hail
- Property damage
- $437,000
- Reported by
- Public
- Coordinates
- 34.170, -84.800
The public observed quarter-sized hail near Cartersville ranging up to golf ball-sized hail near and just south of Emerson near the Cobb county bordern. Penny-sized hail was also observed by the public just before this time frame in the White area northeast of Cartersville.
Thunderstorm Wind, Heard
- When
- June 19, 1:38 PM EST to 1:46 PM EST
- Where
- Heard County, 5 mi S of Franklin to Glenn
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- County Official
- Coordinates
- 33.208, -85.100
The Heard County 911 Center reported that several trees were blown down in the southwest part of the county between Franklin and Glenn, especially in Brush Creek Park. Several camper tents were brought down by the winds.
Thunderstorm Wind, Troup
- When
- June 19, 1:51 PM EST to 2:18 PM EST
- Where
- Troup County, 6 mi N of Abbottsford to 2 mi SW of Abbottsford
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50,000
- Reported by
- County Official
- Coordinates
- 33.137, -85.180
The Troup County 911 Center reported that several trees were down in the northwest part of the county from north of Abbottsford near the Heard county line south across the northern end of West Point Lake. One tree was down on a home causing damage to the structure. A few power lines were also down.
Hail, Cobb
- When
- June 19, 1:59 PM EST to 2:10 PM EST
- Where
- Cobb County, 2.5 mi NW of Acworth to 4 mi S of Acworth
- Measured
- 1.75 in hail
- Property damage
- $2.6 million
- Reported by
- Public
- Coordinates
- 34.106, -84.701
The public measured golf ball-sized hail in the Acworth area.
Thunderstorm Wind, Cobb
- When
- June 19, 1:59 PM EST to 2:25 PM EST
- Where
- Cobb County, 2.5 mi NW of Acworth to Powder Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Amateur Radio
- Coordinates
- 34.106, -84.701
An amateur radio operator reported that several trees were down across the western part of the county.
Lightning, Cobb
- When
- June 19, 2:03 PM EST
- Where
- Cobb County, 1.68 mi SSW of Acworth
- Injuries
- 1 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 34.059, -84.686
CBS Atlanta reported that a 14-year old boy was struck by lightning during an afternoon thunderstorm while taking shelter under a tree adjacent to Lake Acworth. The boy was taken to the hospital after being administered CPR by one of his friends. The lightning was said to have struck his lower back and then traveled through his body coming out of his ear and the top of his shoulder blades. He had to be revived three times as he was not breathing and had no pulse after the lightning strike.
Thunderstorm Wind, Douglas
- When
- June 19, 2:29 PM EST to 2:50 PM EST
- Where
- Douglas County, 2 mi N of Douglasville to Chapel Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Broadcast Media
- Coordinates
- 33.779, -84.750
WSB Television of Atlanta and the Douglas County 911 Center reported that several trees were down across the eastern half of the county. Several trees were down along or near Georgia Highway 5, Thornton Road, and Sam Alexander road in Douglasville Some trees were on homes and power lines. Power lines were also down in Lithia Springs.
Lightning, Troup
- When
- June 19, 2:40 PM EST
- Where
- Troup County, West Pt
- Injuries
- 1 direct, 0 indirect
- Reported by
- County Official
- Coordinates
- 32.870, -85.180
The Troup County 911 Center reported that a female teenager was injured by lightning while boating on West Point Lake.
Thunderstorm Wind, Carroll
- When
- June 19, 2:45 PM EST to 2:46 PM EST
- Where
- Carroll County, 2 mi SE of Carrollton to 3 mi SE of Carrollton
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 33.559, -85.055
The Carroll County 911 Center reported that two trees and two power lines were down southeast of Carrollton.
Thunderstorm Wind, Harris
- When
- June 19, 2:57 PM EST to 2:59 PM EST
- Where
- Harris County, 1.68 mi SW of Turntime Crossroads to 0.13 mi NW of Ellerslie
- Measured
- 37 kt (43 mph) estimated gust
- Property damage
- $3,000
- Reported by
- County Official
- Coordinates
- 32.663, -84.801
The Harris County 911 Center reported that three trees were down around Ellerslie, including two that were blocking Harris and Glenlake Roads.
Hail, Coweta
- When
- June 19, 3:15 PM EST to 3:16 PM EST
- Where
- Coweta County, Sargent to 0.5 mi SSE of Sargent
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.430, -84.870
The public observed quarter-sized hail near Sargent in the northwest part of the county.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Oklahoma, June 19 to 23, 201033 injured · 21 events
- Damaging Winds in Nebraska, June 19, 20101 death · 61 kt wind · 4 events
- Tornado and Flash Flooding in Kansas, June 19 to 20, 2010$295,000 · EF1 · 52 events
- Flash Flooding and Hail in Kansas, June 19, 20105 injured · $84,000 · 2.25 in hail · 45 events
- Hail in South Dakota, June 19, 2010$1.0 million · 2 in hail · 3 events
- High Wind in New Mexico, June 19, 2010$400,000 · 51 kt wind · 1 event
- Hail and Damaging Winds in Alabama, June 19, 20101 injured · $69,000 · 1 in hail · 26 events
- Hail and Damaging Winds in Missouri, June 19, 2010$63,000 · 1 in hail · 25 events
- Hail and Lightning Strike in Iowa, June 19, 2010$107,000 · 1 in hail · 6 events
- Flash Flood and Hail in Mississippi, June 19 to 20, 2010$65,000 · 1 in hail · 10 events
- Damaging Winds in Florida, June 19, 2010$34,000 · 55 kt wind · 7 events
- Hail and Damaging Winds in Tennessee, June 19, 2010$24,000 · 1 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 242826, 246792, 242828, 242827, 242830, 242831, 246782, 242832, 242829, 242833, 242835, 242834.